# SDR USAA2011032491206

- Difficulty date: March 13, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 57,350 hours, 38,308 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - L-1 DOOR INSPECTION - CRACK ON BRACKET AT BS 294.5, S11L.  REPLACED BRACKET AT BS 294.5, S11L IAW B737 SRM 51-40-02.
